# SDR SWIA201231928

- Difficulty date: October 6, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 29,812 hours, 40,687 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermostat
- Condition: Failed
- Location: Oil System
- Stage of operation: UK
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL WENT FROM 80Â° AT RUNWAY ENTRY TO 100Â° BY 1000Â° AGL TO THE RED (PEGGED) BY 1500Â° . (FLT 551  1)REPLACED LEFT OIL COOLER THERMOSTAT IN REFERENCE TO CMM.
